MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DOT PG PRO 18G 10CM FULL; INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS DOT PG PRO 18G 10CM FULL; INTRAVASCULAR CATHETER
Model Number F118101
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of rebs1201 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
Per medwatch report, the facility reported user was placing midline in the patient's left upper arm and inserted the guidewire on the powerglide needle.It was stated when the user pulled out, the guidewire was not on the needle.Approximately 1cm of the guidewire was out of the puncture site.The user pulled the guidewire out and applied pressure.

Brand Name
DOT PG PRO 18G 10CM FULL
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6870758
Report Number3006260740-2017-01639
Device Sequence Number16323172
Product Code FOZ
UDI-Device Identifier00801741110566
UDI-Public(01)00801741110566
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K153280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 09/15/2017
Report Date (Section F) 08/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Model NumberF118101
Device Catalogue NumberF118101
Device Lot NumberREBS1201
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/01/2017
Event Location Hospital
Date Report to Manufacturer08/25/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/02/2017